# SDR AALA20110324TUL16

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP SHEET OUT OF LIMITS AT STATIONS 1174 TO 1250.  INSTALLED NEW CUSP FROM STATIONS 1174 TO 1250 ON LEFT SIDE PER AARD 51-10-00-5 AND EA MD80-51-015900 REV A.
